# SDR ASAA2013102196221

- Difficulty date: October 21, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,755 hours, 5,846 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE. NORMAL OPS RESTORED.
